It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Michelle on June 11, 2000 at 23:48:11:

In Reply to: TENEX posted by JULIA KIEL on May 08, 2000 at 23:14:17:

: I HAVE AN 8 YEAR OLD SON WHO HAS BEEN TAKING ADDERALL FOR 1 YEAR AND HAS JUST BEGUN TAKING TENEX IN ADDITION. BOTH MEDICINES HAVE GIVEN US VERY GOOD RESULTS. I AM WONDERING, HOWEVER, IF ANYONE HAS EXPERIENCED ANY SIDE EFFECTS OF INCREASED ANXIETY OR INCREASED SENSATIONS OF THE SKIN (ITCHING OR A PARTICULAR SPOT THAT FEELS "WEIRD") FROM THE TENEX. WE DIDN'T SEE ANY OF THIS UNTIL WE RAISED THE DOSE OF THE TENEX TO 1 MILLIGRAM PER DAY. I DON'T KNOW IF THE BEHAVIORS ARE A COINCIDENCE TO THE INCREASE IN MEDICATION OR A RESULT OF THE INCREASE IN MEDICATION. THE DOCTOR FEELS THAT HE MAY BE RESPONDING TO THE RED DYE IN THE TENEX AND THEREFORE CHANGED THE PRESCRIPTION TO THE DYE FREE FORM. WE HAVEN'T BEEN AWARE OF A SENSITIVITY TO RED DYE IN THE PAST BUT MAYBE THIS MEDICATION EXCEEDED HIS THRESHHOLD. ANY INFORMATION ABOUT REACTIONS TO RED DYE AND/OR TENEX WOULD BE APPRECIATED.

My son has been on Tenex for nearly 3 yrs due to his hyperactivity, he's also dx'd with autism, mild to moderate. The professionals wanted me to put him on Ritalin and I wouldn't. Tenex is a blood pressure medication, not a psychotropic. Also, the armed services will not induct any men or women who've had exposure to Ritalin. I also modify my son's diet, and behavior modification modalities. All these factors combined have given me great success with his hyperactivity and attention levels. I wish you the same.

Follow Ups

All times are GMT -7. The time now is 09:51 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!